Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 8

All articles in this issue are freely accessible.

On a theorem of Barbara Schmid
Larry Smith.
Proc. Amer. Math. Soc. 128 (2000), 2199-2201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654096
On Euler products associated with noncuspidal metaplectic forms
Shamita Dutta Gupta and Xiaotie She.
Proc. Amer. Math. Soc. 128 (2000), 2203-2212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707145
Generic polynomials for quasi-dihedral, dihedral and modular extensions of order 16
Arne Ledet.
Proc. Amer. Math. Soc. 128 (2000), 2213-2222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707525
Tilting up iterated tilted algebras
Ibrahim Assem, Dieter Happel and Sonia Trepode.
Proc. Amer. Math. Soc. 128 (2000), 2223-2232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653413
Injective resolutions of Noetherian rings and cogenerators
Jun-ichi Miyachi.
Proc. Amer. Math. Soc. 128 (2000), 2233-2242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662273
Cohen-Macaulayness of tangent cones
Feza Arslan.
Proc. Amer. Math. Soc. 128 (2000), 2243-2251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653409
Collapsibility of $Δ(Π_{n})/\mathcal{S}_{n}$ and some related CW complexes
Dmitry N. Kozlov.
Proc. Amer. Math. Soc. 128 (2000), 2253-2259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662257
Frobenius properties and Maschke-type theorems for entwined modules
Tomasz Brzezinski.
Proc. Amer. Math. Soc. 128 (2000), 2261-2270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657770
Normalizers of the congruence subgroups of the Hecke group II
Mong-Lung Lang and Ser-Peow Tan.
Proc. Amer. Math. Soc. 128 (2000), 2271-2280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712893
An arithmetic obstruction to division algebra decomposability
Eric S. Brussel.
Proc. Amer. Math. Soc. 128 (2000), 2281-2285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662237
Relative boundedness and relative compactness for linear operators in Banach spaces
P. Binding and R. Hryniv.
Proc. Amer. Math. Soc. 128 (2000), 2287-2290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1756088
Weyl’s theorem holds for algebraically hyponormal operators
Young Min Han and Woo Young Lee.
Proc. Amer. Math. Soc. 128 (2000), 2291-2296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1756089
Compact composition operators on the Smirnov class
Jun Soo Choa, Hong Oh Kim and Joel H. Shapiro.
Proc. Amer. Math. Soc. 128 (2000), 2297-2308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653449
The Sobolev-type moment problem
Francisco Marcellán and Franciszek Hugon Szafraniec.
Proc. Amer. Math. Soc. 128 (2000), 2309-2317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694873
The $C^{∗}$-algebras of infinite graphs
Neal J. Fowler, Marcelo Laca and Iain Raeburn.
Proc. Amer. Math. Soc. 128 (2000), 2319-2327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670363
Carleson measures and some classes of meromorphic functions
Rauno Aulaskari, Hasi Wulan and Ruhan Zhao.
Proc. Amer. Math. Soc. 128 (2000), 2329-2335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657750
Maximal estimates for the $(C,𝛼)$ means of $d$-dimensional Walsh-Fourier series
Ferenc Weisz.
Proc. Amer. Math. Soc. 128 (2000), 2337-2345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664379
Statistical extensions of some classical Tauberian theorems
J. A. Fridy and M. K. Khan.
Proc. Amer. Math. Soc. 128 (2000), 2347-2355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653457
Relations between the Taylor spectrum and the Xia spectrum
Muneo Cho.
Proc. Amer. Math. Soc. 128 (2000), 2357-2363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664357
Desynchronization of large scale delayed neural networks
Yuming Chen, Ying Sue Huang and Jianhong Wu.
Proc. Amer. Math. Soc. 128 (2000), 2365-2371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709744
Multiple symmetric positive solutions for a second order boundary value problem
Johnny Henderson and H. B. Thompson.
Proc. Amer. Math. Soc. 128 (2000), 2373-2379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709753
Bivariate version of the Hahn-Sonine theorem
Jeongkeun Lee.
Proc. Amer. Math. Soc. 128 (2000), 2381-2391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709757
On the entropy of the convex hull of finite sets
Ioanna Kyrezi.
Proc. Amer. Math. Soc. 128 (2000), 2393-2403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662261
Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$
Florin Radulescu.
Proc. Amer. Math. Soc. 128 (2000), 2405-2411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662202
Operator semigroups with quasinilpotent commutators
Heydar Radjavi, Peter Rosenthal and Victor Shulman.
Proc. Amer. Math. Soc. 128 (2000), 2413-2420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706985
Periodic hyperfunctions and Fourier series
Soon-Yeong Chung, Dohan Kim and Eun Gu Lee.
Proc. Amer. Math. Soc. 128 (2000), 2421-2430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657782
Annihilating a subspace of $L_{1}$ with the sign of a continuous function
Daniel Wulbert.
Proc. Amer. Math. Soc. 128 (2000), 2431-2438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662234
An extension of multi-valued contraction mappings and fixed points
Cheng-Kui Zhong, Jiang Zhu and Pei-Hao Zhao.
Proc. Amer. Math. Soc. 128 (2000), 2439-2444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662238
Chern-Osserman inequality for minimal surfaces in $\mathbf{H}^{n}$
Chen Qing and Cheng Yi.
Proc. Amer. Math. Soc. 128 (2000), 2445-2450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664325
Adjacency preserving mappings of invariant subspaces of a null system
Wen-ling Huang.
Proc. Amer. Math. Soc. 128 (2000), 2451-2455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690993
Approximation for bootstrapped empirical processes
Miklós Csörgo, Lajos Horváth and Piotr Kokoszka.
Proc. Amer. Math. Soc. 128 (2000), 2457-2464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676287
Characteristic classes for complex bundles with trivial real reduction
Duan Haibao.
Proc. Amer. Math. Soc. 128 (2000), 2465-2471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1756090
Open subgroups of $G$ and almost periodic functionals on $A(G)$
Zhiguo Hu.
Proc. Amer. Math. Soc. 128 (2000), 2473-2478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662249
On roughly transitive amenable graphs and harmonic Dirichlet functions
Gábor Elek and Gábor Tardos.
Proc. Amer. Math. Soc. 128 (2000), 2479-2485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1657731
A continuous decomposition of the Menger curve into pseudo-arcs
Janusz R. Prajs.
Proc. Amer. Math. Soc. 128 (2000), 2487-2491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707009
An analogue of Hardy’s theorem for semi-simple Lie groups
J. Sengupta.
Proc. Amer. Math. Soc. 128 (2000), 2493-2499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654100
On Burgess’s theorem and related problems
Hisao Kato and Xiangdong Ye.
Proc. Amer. Math. Soc. 128 (2000), 2501-2506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653402
A topological property of integrable systems
J. C. Álvarez Paiva.
Proc. Amer. Math. Soc. 128 (2000), 2507-2508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1756086
When products of selfadjoints are normal
E. Albrecht and P. G. Spain.
Proc. Amer. Math. Soc. 128 (2000), 2509-2511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1756087